Volume 11, issue 5 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Erratum to the article Twisted Alexander polynomials and surjectivity of a group homomorphism

Teruaki Kitano, Masaaki Suzuki and Masaaki Wada

Algebraic & Geometric Topology 11 (2011) 2937–2939
Abstract

We prove the nonexistence of surjective homomorphisms from knot groups G(821), G(912), G(924), G(939) onto G(41) using twisted Alexander polynomials and the numbers of surjective homomorphisms onto SL(2; 7).

Keywords
twisted Alexander polynomial, finitely presentable group, surjective homomorphism, Reidemeister torsion
Mathematical Subject Classification 2010
Primary: 57M25
Secondary: 57M05
References
Publication
Received: 10 July 2011
Revised: 15 September 2011
Accepted: 20 September 2011
Published: 28 October 2011
Authors
Teruaki Kitano
Department of Information Systems Science
Soka University
1-236 Tangi-cho, Hachioji-shi
Tokyo 192-8577
Japan
Masaaki Suzuki
Department of Mathematics
Akita University
1-1 Tegata Gakuenmachi
Akita 010-8502
Japan
Masaaki Wada
Department of Pure and Applied Mathematics
Graduate School of Science
Osaka University
1-1 Machikaneyama-machi
Toyonaka 560-0043
Japan
http://www.math.sci.osaka-u.ac.jp/~wada/